# SDR WX0A2022070874143

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N247NV
- Make and model: Airbus A320-214
- Aircraft serial: 7704
- Aircraft time: 13,560 hours, 6,848 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 870783
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND EPSU BATTERY AT L/H O/W EXIT (11WL) FAULTING. / REPLACED EPSU BATTERY AT L/H O/W EXIT (11WL) REF AMM 33-51-38Ï¿½PBÏ¿½401. BITE TEST GOOD."
